# SDR AALA20050055

- Difficulty date: January 25, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N224AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49174
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DFW - ON CLIMB-OUT AT 8500 FEET, HEARD LOUD BOOM FROM RIGHT ENGINE.  ENGINE SPOOLED DOWN TO WINDMILL.  WINDMILLED FOR 16 MINUTES.  DOWNLOADED FLIGHT DATA RECORDER PER ENGINEERING.  REPLACED NUMBER TWO ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
